skip to main content
Show Results with:

A stability of the generalized sine functional equations

Kim, G. H.

Journal of mathematical analysis and applications. VOL 331; NUMBER 2, ; 2007, 886-894 -- Elsevier Science B.V., Amsterdam Part: Part 2; (pages 886-894) -- 2007

Online access

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait